Navigationsweiche Anfang

Navigationsweiche Ende

Sprache wählen

Publikationen 2006

  • A. Defant, L. Frerick. A logarithmic lower bound for multi-dimensional Bohr radii. Israel J. Math. 152 (2006), 17-28.
  • B. Jacob, J.R. Partington. On controllability of diagonal systems with one-dimensional input space. Systems Control Letters 55 (2006), 321-328

  • S. Michaelis de Vasconcellos, S. Stufler, S.-A. Wegner, P. Ester, A. Zrenner, M. Bichler. Quantum interferences of a sigle quantum dot in the case of detuning. phys. stat. sol. (c) 3(11) (2006) 3730-3733. DOI: 10.1002/pssc.200671585
  • S. Michaelis de Vasconcellos, S. Stufler, S.-A. Wegner, P. Ester, A. Zrenner, M. Bichler. Quantum interferences of a sigle quantum dot in the case of detuning. Phys. Rev. B 74, 081304(R). DOI: 10.1103/PhysRevB.74.081304 (2006).
  • D. Vogt. Invariants and spaces of zero solutions of linear partial differential operators. Arch. Math. (Basel) 87(2006), 163-171.